BibTeX record journals/dam/BeaudouFN19

download as .bib file

@article{DBLP:journals/dam/BeaudouFN19,
  author    = {Laurent Beaudou and
               Florent Foucaud and
               Reza Naserasr},
  title     = {Homomorphism bounds of signed bipartite K4-minor-free graphs and edge-colorings
               of 2k-regular K4-minor-free multigraphs},
  journal   = {Discrete Applied Mathematics},
  volume    = {261},
  pages     = {40--51},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.dam.2018.09.004},
  doi       = {10.1016/j.dam.2018.09.004},
  timestamp = {Fri, 31 May 2019 09:49:38 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/BeaudouFN19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics